# SDR 0200059752

- Difficulty date: January 5, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 75,624 hours, 68,770 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Seal
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS SHARPLY TO THE LEFT WHEN SLAT EXTENDED.  A LOUD BANG WAS HEARD AFTER 5 DEGREES OF FLAP SELECTED AND ROLLING MOVEMENT STOPPED.  THERE WERE NO ABNORMAL ANNUNCIATOR INDICATIONS.  THE FLIGHT LANDED SAFELY AT DTW.  MAINTENANCE STATED THAT SLAT EXTENSION APPEARED NORMAL BUT SLAT RETRACTION WAS SLOW AND JERKY.  ALL TRACKS AND TRACK DOORS ARE NORMAL.  ALIGNMENT CHECK APPEARS NORMAL.  THE RIGHT T-DUCT BINDS ON RETRACTION AND THE INBOARD RIGHT SLAT SEAL WAS FOUND TO BE BADLY DAMAGED AND WAS REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.
